Alert archive / New York / Small Craft Advisories in 2017
Small Craft Advisory 42, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 19, 2017, 1:25 PM EDT. It took effect at Apr 20, 2017, 8:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2017, 1:25 PM EDT (17:25 UTC)
- In effect from
- Apr 20, 2017, 8:00 AM EDT
- Expired
- Apr 21, 2017, 1:42 AM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
130 WHUS71 KBUF 191725 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 125 PM EDT WED APR 19 2017 LOZ042-043-200130- /O.NEW.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 125 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY. * WINDS...EAST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-200000- /O.EXA.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 125 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-200000- /O.CON.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 125 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
220 WHUS71 KBUF 192327 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 727 PM EDT WED APR 19 2017 LOZ044-045-200030- /O.CAN.KBUF.SC.Y.0041.000000T0000Z-170420T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 727 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING. $$ LOZ042-043-200730- /O.CON.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 727 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
731 WHUS71 KBUF 200230 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1030 PM EDT WED APR 19 2017 LOZ042-043-201030- /O.CON.KBUF.SC.Y.0042.170420T1200Z-170421T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1030 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM EDT THURSDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
602 WHUS71 KBUF 200800 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 400 AM EDT THU APR 20 2017 LOZ042-043-201600- /O.EXT.KBUF.SC.Y.0042.170420T1200Z-170421T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 400 AM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT FRIDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
126 WHUS71 KBUF 201518 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1118 AM EDT THU APR 20 2017 LOZ042-043-202330- /O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1118 AM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHUS71 KBUF 202051 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 451 PM EDT THU APR 20 2017 LOZ042-043-210500- /O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 451 PM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
635 WHUS71 KBUF 210251 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1051 PM EDT THU APR 20 2017 LOZ042-043-210600- /O.CON.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1051 PM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...EAST 5 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
615 WHUS71 KBUF 210542 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 142 AM EDT FRI APR 21 2017 LOZ042-043-210645- /O.CAN.KBUF.SC.Y.0042.000000T0000Z-170421T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 142 AM EDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ JJR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 9:54 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 19, 9:54 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 954 AM EDT Wed Apr 19 2017 .SYNOPSIS... A frontal system will ease its way across our area today and this evening...with showers marking its approach and passage. Unsettled weather will then largely persist through the end of the work week as another area of low pressure moves across the Great Lakes...before drier and cooler conditions return for the weekend. && .NEAR TERM /THROUGH TONIGHT/... A cluster of showers will cross WNY this morning, heaviest north of the Southern Tier. In addition showers over Lake Ontario are nearing the North Country this morning. Scattered rain showers remain between these two clusters of showers. Expect this activity to continue through much of the day today, becoming more focused across the northern Genesee Valley and then east of Lake Ontario where a warm frontal boundary will lie. Total rainfall amounts through the daylight hours should range from a tenth to a quarter inch across the Southern Tier to a rough third to half inch elsewhere...with locally higher amounts possible across portions of the North Country...which should see the best overall combination of available lift and moisture. It will continue to remain breezy today as the pressure gradient tightens between a nearing surface to the north of Lake Ontario, and a large ridge of high pressure along the Atlantic coastline. The saturated lower boundary layer will limit the daytime mixing today, with occasional gusts of 30 to 35 mph possible. Daytime highs will range from right around to a little above normal...with readings ranging from the mid to upper 50s across the North Country...much of the Finger Lakes...and interior portions of the Southern Tier to the lower 60s along the lake plains of western New York...where a downslope southerly flow will give temps a bit of an added boost. Tonight the initial surface low will slide east into New England...where it will begin to devolve into a remnant weak trough. In the process this feature will slide its attendant cold front across our region this evening...with the boundary then stalling out a bit to our south overnight as the initial low weakens...and a second and stronger low develops into the Upper Great Lakes. The passing frontal boundary will continue to support scattered to numerous showers across our region through the early overnight hours...with the activity then generally diminishing from north to south through the balance of the night. This stated....plentiful low level moisture lingering in its wake will result in widespread lower clouds persisting through the night...with nocturnal cooling of the moist airmass also allowing for the development of at least some patchy fog in most places...with somewhat greater fog coverage expected across the higher terrain. Temperature-wise...overnight lows will range from the mid 40s across the North Country to the upper 40s and lower 50s south of Lake Ontario...with the warmest overall readings found along the Lake Erie shoreline and the western Southern Tier...which will lie closest to the departed frontal boundary. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Thursday into Thursday night will be the most unsettled portion of the period, as a deepening low pressure system will track across the central Great Lakes Thursday, before crossing north of Lake Ontario Thursday night and into western Quebec Friday, while spreading widespread showers, along with a potential for thunderstorms across the region. It will be a dry start to the day for most areas, as lingering showers from Wednesday night will likely have sagged south into Pennsylvania and largely fallen apart. However, as we move through the morning hours, we will see shower and thunderstorm chances increase from west to east across the forecast area, as warm advection increases markedly with the arrival of a southwesterly low level jet Thursday afternoon and warm and increasingly unstable air arrives in Western NY, with SBCAPES increasing into the 500-1000 j/kg range, and surface dewpoints surging into the 50s. A marked temperature gradient will be found across the area on Thursday as southerly flow south of the warm frontal boundary will boost temperatures well into the 60s, with 70s in the valleys of the western Southern Tier and near the Lake Erie shoreline. However, east-northeast flow off of Lake Ontario will be slow veer tot he south, not likely until the arrival of the pre-frontal trough Thursday evening, so highs near the Lake Ontario shoreline and in the St. Lawrence valley will likely remain substantially cooler, in the low to mid 50s. As the surface low tracks north of Lake Ontario Thursday night, it will sweep a cold front across the forecast area. Aforementioned surge of moist and unstable air in the pre-frontal trough ahead of this front in addition to strong synoptic forcing, with strong DPVA aloft and a favorable coupled upper level jet orientation will lead to a band of heavy showers crossing the area Thursday evening. Even though diurnal instability should be waning by the time the trough makes it into the area, given the very strong synoptic forcing and hints of lingering instability, it is likely that we will see thunderstorms embedded within the broader area of showers that will be crossing the area. Regarding the severe threat, while isolated strong to damaging wind gusts cannot be ruled out Thursday evening, given the deep shear and veering wind profiles in the lower 3km of the atmosphere, particularly across the Southern Tier, the diminishing instability by the time we get into Thursday evening along with the fact that convection will be increasingly elevated the closer one gets to Lake Ontario suggest that any severe threat will be limited. On a final note, With pwats also surging to close to 1.5 inches, it is likely that there will be periods of heavy rain as the pre-frontal trough crosses the area, though the system should be progressive enough to rule out any flooding. Temperatures will cool significantly for many areas on Friday, particularly those areas that saw the most significant warming Thursday, as colder and drier air will wash across the region behind the cold front. Highs will top out in the low to mid 50s, though portions of the Finger Lakes and upper Genesee valley will push into the upper 50s. Otherwise, it will be a dry but cloudy day, with shallow moisture and resultant stratocu lingering behind the cold front through Friday night. Increasingly cold air will ooze into the region as an upper level trough pushes into the lower Great Lakes, with 850mb temperatures falling below 0C, and surface temps dipping into the upper 30s. Breezy westerly winds behind the front will only slowly diminish Friday night, making it feel even chillier. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Overall, it will be a quiet period across Western and North-Central New York as we move through the weekend and into the early part of next week, as the area will largely find itself caught in between an active northern branch of the jet stream to the north across Canada and an upper level low that will meander across the southern states through the weekend before finally moving off the southeast coast Monday night. With this southern system tying up much of the moisture in the eastern half of the country, dry conditions will prevail across the Great Lakes. The two possible exceptions to the above statement may be on Sunday, where the 00Z operational GFS and GEM, along with the GEFS mean suggesting that a shortwave moving through the north branch of the upper level flow will phase enough with the southern low, which at this point will be opening up into a wave, to shift the track of the accompanying surface low northwards enough to bring the northern fringe of the low's precipitation shield into the Southern Tier Sunday afternoon. With that in mind, have kept low-end pops in across the Southern Tier Sunday, with dry conditions elsewhere. In addition, there is a chance of a stray shower or two across the St. Lawrence valley Sunday evening, as a cold front associated with the aforementioned northern shortwave sweeps across the area. Again though, the bulk of the forcing should stay well to the north, across Quebec, keeping shower chances minimal. Regarding temperatures, && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... For the 15z TAF, as low level moisture increases...ceilings will gradually lower to lower-end VFR and then MVFR...while visibilities should generally be VFR...except for brief MVFR within any heavier showers. A passing frontal boundary will continue to support scattered to numerous showers across our region through the early overnight hours...with the activity then generally diminishing from north to south through the balance of the night as the boundary stalls out to our south. In the wake of the front...plentiful low moisture and a developing northerly to northeasterly upslope flow will result in flight conditions further deteriorating to IFR in developing lower stratus and/or areas of fog...with the greatest overall potential for fog (and restrictions in visibility) found across the higher terrain. Outlook... Thursday...IFR in morning fog/stratus improving to MVFR...otherwise scattered showers becoming more widespread again during the afternoon and evening hours. There will also be a chance of thunderstorms. Friday...VFR/MVFR with a chance of showers across the North Country. Saturday...VFR. Sunday...Mainly VFR. && .MARINE... Low pressure just north of the Michigan straits will press eastward into Southern Quebec today...while pushing its trailing cold frontal boundary to Lakes Erie and Ontario by the end of the day. Out ahead of this system southerly winds will increase to around 20 knots today... though with the offshore nature of the flow directing the bulk of the wave action into Canadian waters and relatively stable temperature profiles also coming into play...for the most part have elected to hold off on small craft advisories. The one exception to this will be along the northeastern portion of Lake Ontario...where both winds and waves will increase enough to warrant a small craft advisory for areas north of Mexico Bay. Tonight the cold front will sag to the southeast of the lakes...with winds veering to northerly and then northeasterly in its wake...which could result in a period of near-SCA winds and waves to the south shore of Lake Ontario later tonight and early Thursday. Another... stronger area of low pressure will then pass to the north of the Lower Lakes Region Thursday night and Friday...with winds veering to westerly and potentially increasing to advisory levels in its wake. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...Small Craft Advisory until 8 PM EDT this evening for LOZ045. && SYNOPSIS...JJR NEAR TERM...JJR/THOMAS SHORT TERM...WOOD LONG TERM...WOOD AVIATION...JJR/THOMAS MARINE...JJR
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 502 AM EDT Wed Apr 19 2017 NYZ001>008-010-011-200915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee- 502 AM EDT Wed Apr 19 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-200915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- 502 AM EDT Wed Apr 19 2017 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-019>021-085-200915- Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 502 AM EDT Wed Apr 19 2017 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A deepening low pressure system is forecast to cross north of Lake Ontario Thursday night while sweeping a cold front across the region. Warm and moist air surging ahead of this front will aid in the development of scattered showers and thunderstorms Thursday afternoon, with a line of showers and embedded thunderstorms expected to cross the area Thursday evening. A few of these storms may become strong, and possibly severe, with the main threat being damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf WOOD
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 AM EDT | Small Craft Advisory | BUF | 15 hr |
Nearby
Small Craft Advisories in New York, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.